[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Re: mixing V and H in the summer



This may be what has been happening with me!  I thought the H was going
bad, but it could've been the site I suppose.  Do you have any idea why
the site goes bad with H?  Rachel

> ----------
> From: 	email @ redacted[SMTP:email @ redacted]
> Reply To: 	email @ redacted
> Sent: 	Friday, July 24, 1998 11:56 AM
> To: 	email @ redacted
> Subject: 	Re: [IP] Re: mixing V and H in the summer
> 
> Rachel, the point is supposedly that a little bit of V helps the site
> last
> longer.  This is based on a lot of anecdotal reports from several
> individuals.  John and I are currently involved in a "scientific" test
> of
> this.  Result won't be out for several more weeks, though.
> -wm
> 
> <<<<<From: "Harris, Rachel" <email @ redacted>
> Subject: RE: [IP] Re: mixing V and H in the summer
> 
> So is the point of mixing Humalog and Regular to avoid potency
> problems?>>>>>>>>>
> 
> _____________
> Wayne Mitzner
> Department of Environmental Health Sciences
> The Johns Hopkins School of Hygiene and Public Health
> 615 N. Wolfe St.
> Baltimore, MD 21205
> Tel. 410 614 5446
> Fax 410 955 0299
> 
> 
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
> For subscribe / unsubscribe information,
> send the next two lines in a message
> info
> end
> to the e-mail address: email @ redacted
> 
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted